A 23-year-old male asked:
Disclaimer

should i go to the er? i am having on and off sharp chest pains and sweating a lot with a terrible headache after having a epidural cortisone injection

2 doctor answers
Dr. Boris Aronzon
23 years experience Anesthesiology
Call your dr : Call the doctor who did injection, he will direct you what to do. If not available, go to er.
Answered on Sep 28, 2016
Dr. David Rosenfeld
26 years experience Pain Management
Call doctor: Chest pains concerns me. You need to be seen in the ER or by the doctor that did the epidural.
Answered on Jan 5, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Gerson marius Kolbe
Specializes in Undersea and Hyperbaric Medicine
Haematemesis: Vomiting dark brown substances like coffee grinds could be a sign of gastric bleeding, which can be caused by cortisone. Please see a doctor as soon a ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Michael Simpson
23 years experience Clinical Psychology
Yes, go to the dr: If you have never been evaluated for a medical condition that could be causing your symptoms. Moving forward you can consult with a cognitive behavio ... Read More
1
1 comment
4
4 thanks
A 35-year-old male asked:
Dr. Shahruq Sarela
9 years experience Internal Medicine
Wpw: GO TO THE HOSPITAL!!! WPW with a LBBB is vey problematic.
1
1 thank
A 25-year-old female asked:
Dr. Steven Ajluni
34 years experience Cardiology
Maybe, anxiety too: Gerd can cause a symptom of pain (often burning or sharp) that can be substernal or felt in the upper abdomen/back. Nausea and sweating can be associ ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month